Hi Ashley I completely related to what you've gone through, I went to my my doctors for mild stomach pain but after a month on omeprazole I then had chest pain heartburn & palpitations, changed to lanzoprazole with no effect. I only felt better after weaning myself off the ppis.
Hypochlorhydria is a condition where there is not enough acid in the stomach perhaps caused by the ppis, the symptoms mimic acid reflux/GERD. I am now taking reglan/metaclopromide which should only be taken for 3 months, I am 2 months into it & am feeling slightly better have changed my diet including a five day regime as my diet was pretty poor with hardly any veg or fruit which probably was the cause of my stomach pain in the first place. I feel if the doctor has said "listen your diet is rubbish change it" I wouldn't be where I am now today
Apparently doctors do not recognise Hypochlorhydria as a condition but will be testing my doctor on it tomorrow. There is a treatment called betaine hydrochloride pepsin which basically adds acid to the stomach in a controlled manner unlike apple cide vinegar and am looking to but myself onto it. If you have anything to add or ask please feel free as i thiink our symptoms are relating and perhaps we can work together to find a solution